# SDR ASAA2023102045767

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,981 hours, 15,684 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHOWING ENGINE FIRE /OVERHEAT FAULT LIGHT. GROUNDED - YES. CONFIRMED FAULT, #2 ENGINE B-LOOP FAILS TEST. TROUBLESHOT TO DEFECTIVE UPPER FAN (M1757) WIRING CHAFFING. REPAIRED WIRE REF SWP. #2 ENGINE FIRE DETECTOR SYSTEM A & B LOOPS OPS CK NML REF AMM 26-11-00-730-802. AIRCRAFT RELEASED FROM MEL 26-2B, C/N 20070519. SEAMC NOTIFIED "PETER." REVERSAL OF CONFIGURATION CHANGE ACCOMPLISHED BY REPOSITIONING #2 ENGINE OVHT DET SWITCH BACK TO NORMAL POSITION.
